# SDR MASA200600693

- Difficulty date: March 7, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N514MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10116
- Aircraft time: 6,403 hours, 3,948 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA04
- Part serial: 530
- Condition: Faulted
- Location: Spoilers
- Part time: 3,393 hours, 2,180 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7353 IAD - SPOILER/STAB FAULT STATUS MSG.  MX TROUBLESHOT SYSTEM AND DETERMINED THAT SYSTEM REDUNDANCY WAS DEGRADED.  PLACED SUB SYSTEM ON MEL.  MX REPLACED SSCU2.
